# SDR SWAA2022020221646

- Difficulty date: October 18, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 43,419 hours, 29,123 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FCB FLOOR PANEL 120CF / FABRICATED NEW FWD CARGO BAY FLOOR PANEL 120CF OUT OF CONOLITE THICKNESS 0.090 LOT #1282850 IAW SRM 53-30-53-0I-1
